Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have frequent urination at night, constipated and fatigued. On Ramipiril and Simvastatine. Suggest?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I am female, 72, have frequent urination at night, am constipated and very fatigued. I am on Ramipiril and Simvastatine tablets.
Posted Thu, 10 Oct 2013 in Women's Health
Answered by Dr. Sree Gouri SR 21 minutes later
Brief Answer:
side effects of the drugs, symptomatic treatment

Detailed Answer:
Thanks for the query.
Both the drugs you are using can cause constipation as side effect.
And simavastatin can lead to increase frequency of urination.
So your symptoms could be side effects of your drugs only.
Now you once consult your physician and rule out the possibility of Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor